Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the covering of polyhedra by polyhedra


Author: A. J. Hoffman
Journal: Proc. Amer. Math. Soc. 23 (1969), 123-126
MSC: Primary 52.10
DOI: https://doi.org/10.1090/S0002-9939-1969-0247570-7
MathSciNet review: 0247570
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. J. Hoffman, On unions and intersections of cones, Recent Progress in Combinatorics (Proc. Third Waterloo Conf. on Combinatorics, 1968) Academic Press, New York, 1969, pp. 103–109. MR 0253152

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52.10

Retrieve articles in all journals with MSC: 52.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0247570-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society